| Catalog Number |
SRF-335 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930)
| Date of Event |
02/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "wound dehiscence and infection (late-onset)" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: wound dehiscence and infection (late-onset).
Event or Problem Description
Healthcare professional reported "infection".Later, healthcare professional reported capsular contracture, baker grade ii, hematoma, and "incision opened".Device has been explanted.This relates to the right side.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ hematoma: unable to observe as it is not related to the manufacturing process.¿ infection (late onset): unable to observe as it is not related to the manufacturing process.¿ wound dehiscence: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases, wear abrasion and deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description